# SDR UPS01237068

- Difficulty date: September 21, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Nww Bs285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW PRESS CEILING IS CRACKED AT BS 285, BETWEEN RBL 3 AND RBL 6, CON FIRMED BY NDT.     CUT OUT CRACK AT NWW PRESS CEILING RBL 3 APPROX 4"X1" AND AT LBL 6 APPROX 5"X1" IAW B727 SRM 51-40-2.  INSTALLED DOUBLER REPAIR AT NWW PRESS CEILING BS 285 IAW B727 SRM 51-40-2.
